# SDR UPS07850287

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 2 ENG DUE TO THRUST REVERSER WOULD NOT STOW COMPLETED ALL CHECKLIST.  PER CAPTAIN ENGINE HAD POSITIVE OIL PRESSURE REMAINDER OF FLIGHT.  DEF NR M 355263 OPENED.  DEFERRED NR 2 ENG THRUST REVERSER ACCOMPLISHED DEACTIVATION PROCEDURES REF MEL 78-1 AND M/M 78-00-00-2 A/C OK TO CONTINUE.  REVISED     REACTIVATED NR 2 THRUST REVERSER, INSPECTED WIRING ON ENGINE, TESTED, PER MM 78-00-00-2. BOTH NORMAL & EMERGENCY STOW ALL CHECK GOOD. OPS CHECKED GOOD, NO LEAKS NOTED. THIS CLEARS M355263.
